# SDR DALA2016051904072

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT IN THE FRAME AFT LOWER CORNER.  R & R NEW CORNER FOR AFT CARGO DOOR AFT LOWER CORNER IAW SRM.
